# SDR AALA201908079014

- Difficulty date: August 5, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 18,040 hours, 6,998 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Dirty
- Location: L3 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR SLIDE PRESSURE LOW INDICATION ON FLIGHT ATTENDENTS PANEL.  PER TSM 25-62-00-810-809-A RESET BOTH DEU-B 300RH6 AND 300RH4. ALSO CLEANED AND SECURED THE CONNECTOR OF THE L3 DOOR SLIDE BOTTLE PRESSURE REGULATOR / PRESSURE GAUGE. ACCOMPLISHED A SATISFACTORY OPERATION CHECK OF THE L3 DOOR PER AMM 25-62-49-400-001-A.
